# SDR CALA2025030402566

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 30,886 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR AND INTERIOR EMERGENCY EXIT LIGHTS WILL NOT ILLUMINATE AT L1 DOOR. REMOVED AND REPLACED BATTERY PACK FOR L1 DOOR EMERGENCY LIGHTS, OPS. CHECKS GOOD I/A/W AMM 33-51-06.
